# SDR BQVA200751871

- Difficulty date: May 16, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N50BH
- Make and model: Gulstm G1159A
- Aircraft serial: 359
- Aircraft time: 10,605 hours, 4,958 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 1159B2156227
- Condition: Cracked
- Location: Rear Bulkhead
- Part time: 10,605 hours, 4,958 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REQUIRED EDDY CURRENT INSPECTION OF THE FS 793 BULKHEAD CAP ANGLE, CRACK INDICATIONS WERE NOTED ON BOTH SIDES.  THE CRACKS ARE ABOVE THE .5 INCH BOLT HOLES IN THE CAP ANGLE FOR VERTICAL FIN ATTACHMENT.
